# SDR HNAA2013070900402

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,581 hours, 59,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Part serial: 1255H8995
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING FROM TOP OF F/O WINDSHIELD IN WARM UP MODE.  CREW TURNED OFF WINDSHIELD HEAT SMOKE DISSIPATED.  R & R F/O WINDSHIELD IAW W/C 56-00-00R.  OPS CHECKED GOOD.
